Bulletin of the American Mathematical Society

On self–dual scrolls

C. H. Sisam

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 10, Number 9 (1904), 440-441.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183417955

Mathematical Reviews number (MathSciNet)
MR1558144

Zentralblatt MATH identifier
35.0627.03

Citation

Sisam, C. H. On self–dual scrolls. Bull. Amer. Math. Soc. 10 (1904), no. 9, 440--441. https://projecteuclid.org/euclid.bams/1183417955


Export citation

See also

  • This work is cited by: E. J. Wilczynski. On self-dual scrolls. Bull. Amer. Math. Soc., Volume 11, Number 1 (1904), 8--8.